# SDR CA031031006

- Difficulty date: June 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 8,711 hours
- Engine: Allsn 250C20R2
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Part serial: 24936
- Condition: Failed
- Location: Droop Comp
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) NR DROOPING TO 97 WITHOUT RECOVERY UNDER POWER AND OVER SPEEDING TO 107 WHEN POWER REDUCED.
